# SDR 2002FA0000659

- Difficulty date: May 16, 2002
- Submitted: May 16, 2002
- Operation: General aviation
- Aircraft: N4574V
- Make and model: Cessna 172M
- Aircraft serial: 17266358
- Aircraft time: 6,493 hours
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Part number: 05117821
- Condition: Corroded
- Location: Cockpit
- Part time: 6,493 hours
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLETION OF THE INITIAL INSPECTION FOR SEB01-3,THE CONTROL YOKE WAS FOUND TO BE INTERNALLY CORRODED. ULTRASONIC INSPECTION REVEALED WALL THICKNESS DETERIORATION TO LESS THAN 0.030 INCH.
